RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 2, Pages 211–220 (Mi mz829)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Picard group and the Brauer group of a real algebraic surface

V. A. Krasnov

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/mzm829

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:2, 168–175

Bibliographic databases:

UDC: 512.7
Received: 12.11.1998

Citation: V. A. Krasnov, “On the Picard group and the Brauer group of a real algebraic surface”, Mat. Zametki, 67:2 (2000), 211–220; Math. Notes, 67:2 (2000), 168–175

Citation in format AMSBIB
\Bibitem{Kra00}
\by V.~A.~Krasnov
\paper On the Picard group and the Brauer group of a~real algebraic surface
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 2
\pages 211--220
\mathnet{http://mi.mathnet.ru/mz829}
\crossref{https://doi.org/10.4213/mzm829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1768422}
\zmath{https://zbmath.org/?q=an:1003.14006}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 2
\pages 168--175
\crossref{https://doi.org/10.1007/BF02686243}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800022}


Linking options:
  • http://mi.mathnet.ru/eng/mz829
  • https://doi.org/10.4213/mzm829
  • http://mi.mathnet.ru/eng/mz/v67/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Analogues of the Harnack–Thom inequality for a real algebraic surface”, Izv. Math., 64:5 (2000), 915–937  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:91
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019